# SDR SIMA2012046005

- Difficulty date: February 15, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 28,931 hours, 26,562 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4076 THE CREW REPORTED THE CAPTAIN’S FLASHLIGHT CRADLE WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CAPTAIN’S FLASHLIGHT AND BASE IAW EMB-145 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
